Pacific Journal of Mathematics

On a question of Tarski and a maximal theorem of Kurepa.

J. D. Halpern

Article information

Source
Pacific J. Math., Volume 41, Number 1 (1972), 111-121.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102968422

Mathematical Reviews number (MathSciNet)
MR0307912

Zentralblatt MATH identifier
0241.02023

Subjects
Primary: 02K05
Secondary: 02J05 02K20 04A25

Citation

Halpern, J. D. On a question of Tarski and a maximal theorem of Kurepa. Pacific J. Math. 41 (1972), no. 1, 111--121. https://projecteuclid.org/euclid.pjm/1102968422


Export citation

References

  • [1] Ulrich Feigner, Die existenzwohlgeordneter konfinalerTielmengeninKetten und das Auswahlaxiom,Math, z., I l l (1969), 221-232.
  • [2] Azriel Levy, The Fraenkel-Mostowski method for independence proofs in set theory, Symposium on the Theory of Models, North-Holland (1965) 221-228.
  • [3] Azriel Levy, The interdependence of certain consequences of the axiom of choice,Fund. Math., 54 (1964), 135-157.
  • [4] A. Mostowski, Tiber die Unabhngigkeit des WohlordnungssatzvomOrdnungspri- nzip, Fund. Math., 32 (1939), 201-252.
  • [5] J. R. Shoenfield, MathematicalLogic, Addison-Wesley Publishing Co. 1967.
  • [6] E. Specker, Zur Axiomatic der Mengenlehre(Fundierungs und Auswahlaxiom), Zeitschrift f. Math. Logik und Grundlagen d. Math., 3 (1957), 173-210.
  • [7] A. Tarski, Prime ideal theorems for set algebras and the axiom of choice, B.A.M.S. 60 (1954), 391.

See also

  • Corr : J. D. Halpern. Correction to: ``On a question of Tarski and a maximal theorem of Kurepa''. Pacific Journal of Mathematics volume 43, issue 3, (1972), pp. 827-827.